# SDR SIMA20121125001

- Difficulty date: November 24, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10318
- Aircraft time: 5,471 hours, 3,500 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4586 THE CREW REPORTED THAT DURING DESCENT INTO LGA NOTICED AN OVERHEAT/AIR BURNING SMELL IN THE COCKPIT.   THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED HIGH POWER ENGINE RUNS & CHECKED AIR CIRCULATION MACHINE’S FROM ALL BLEED SOURCES.  MAINTENANCE COULD NOT DUPLICATE THE ODOR.  CHECKED INLETS & EXHAUST FOR EVIDENCE OF OIL, NONE NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
